# SDR TRBA201134301

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 33,934 hours, 39,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND FLOOR LIGHT NEAR SERVICE DOOR IS INOPERATIVE.  F/A FOUND LIGHT INOPERATIVE ON WALK AROUND  RESET LIGHT BULB , OPS CHECKED GOOD REF AMM 33-51-24.
